# SDR SWIA20240311229

- Difficulty date: December 29, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT NOTED AT R/H INBD FLAP LOWER EXTERNAL SKIN AT APPROX. FLS29 AND 4" FROM T/E (MARKED)   (C-CHECK RO 3/10/2024)    INSTALLED -1 REPAIR DOUBLER AND -2 REPAIR FILLER ON R/H INBOARD FLAP LOWER SKIN REF CRJ 700 SRM 57-52-01-201-001-A01 TYPE IV REPAIR. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10)
